# SDR AALA20111010TUL03

- Difficulty date: September 16, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 62,390 hours, 21,591 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 CARGO DOOR LOWER FORWARD CORNER DOOR SKIN BENT.  DYE CHECKED AREA AND INSTALLED A DOUBLER REPAIR AT THE LOWER FORWARD CORNER OF THE NUMBER 2 CARGO DOOR PER SRM 52-30-01-2R.
